It’s back

You can do it here... but no profanity, naming specific names, etc. Try to be constructive. Suggestions to improve the board or discussion forums are always appreciated.
Bwise
New User
Posts: 8
Joined: Sun Oct 28, 2018 6:48 pm

It’s back

Postby Bwise » Mon Oct 29, 2018 4:40 pm

I was diagnosed with C diff on October 8 every symptom you could think up I had this was my first time the doctor gave me vancomycin I took it for 10 days after the third day I started to feel good I thought everything was gonna be OK I stopped eating bland things like rice noodles and soup and I drink Gatorade and water . I was out of work for two weeks then I return to work on 19 October and I was feeling good well yesterday the 27th I wake up in the morning and my stomach feels like it’s on fire and like I had diarrhea all day long and it’s back to that yellow color with mucus it’s horrible and I feel weak I’m pretty sure it’s back again what’s my next step I’m worried

roy
Administrator
Posts: 3855
Joined: Sat Aug 02, 2014 1:05 am

Re: It’s back

Postby roy » Mon Oct 29, 2018 4:48 pm

If that continues you must go to your Dr.
Most likely they will not (should not) test and they will put you on a longer and tapering course of vanco.
Once the D stops theres no reason to stay home.

georgina
Long Time Contributor
Posts: 2508
Joined: Sat Sep 12, 2015 10:07 am

Re: It’s back

Postby georgina » Tue Oct 30, 2018 1:38 am

It sounds like a relapse , you should call your doctor.

Ril
Long Time Contributor
Posts: 1669
Joined: Sat Oct 27, 2012 2:45 pm

Re: It’s back

Postby Ril » Tue Oct 30, 2018 11:07 pm

Agree with everyone. Call your dr and report your symptoms. It sounds like a relapse which means you would not be retested and will be put back on meds.


Return to “Got a suggestion or complaint? Want to vent?”



Who is online

Users browsing this forum: No registered users and 3 guests